# SDR 99ZZZX3569

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: 50524327
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ASSY AT BASE OF RUDDER FOUND LOOSE TO RUDDER TUBE COLLAR ASSY.  CORROSION DETERMINED TO BE PROBLEM ON HOLES OF THE BELLCRANK ASSY.  BELLCRANK WAS REPLACED WITH SERVICEABLE UNIT.  PERIODIC DISASSEMBLY, INSPECTION, AND LUBRICATION OF COMPONENTS WITH STEEL AND MAGNESIUM/ALUMINUM PARTS COMBINED COULD BE ACCOMPLISHED.
